# SDR REXA201100794

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 23,793 hours, 20,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP ALONG THE FLOORBOARD IS BROKEN OFF ABOUT THE 1ST 4 FEET OF STRIP.  RE-ATTACHED EMERGENCY FLOOR TRACK LIGHTING AT FIRST ROW AND OPS CHECKED IAW AMM 33-51-01.  OPS CHECKS NORMAL, READY FOR SERVICE.
